Facebook Pixel
EmpowHER Guest

What's going on with my body?

By Anonymous March 3, 2015 - 8:23pm
Rate This


I am 19 years old and have been on the Diane 35 for the past 2 years now. 2 weeks ago i missed my pill for 3 days and had unprotected sex then started taking my pill again (2 on the first day i got my pill back and 1 every day since then) so since then I have been feeling quite weird (stomach pain, itchy ,red vagina, then a brownish yellowish discharge) the pain only happens now and then and my vagina gets really itchy and burny by night time. I don't know if the guy did ejaculate inside me or not.
Please help, really freaking out

Add a Comment1 Comments

HERWriter Guide

Hi Anon

It sounds like you may have an infection - either a sexually transmitted infection or some kind of vaginal infection. 

Please see a doctor straight away for treatment, - missing pills will not cause this.



March 4, 2015 - 5:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexually Transmitted Diseases

Get Email Updates

Sexually Transmitted Diseases Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!